MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE AND CUFF

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE AND CUFF
Model Number 67P035
Medical Device Problem Code Fungus in Device Environment (2316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a smiths medical tracheostomy tube appears to have grown mold inside.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Photos of the device were received for evaluation.During the evaluation of the device the customer reported condition was confirmed problem source is unknown.The device history record was not reviewed as no lot number was provided.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE AND CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key10558307
Report Number3012307300-2020-09594
Device Sequence Number11520092
Product Code JOH
UDI-Device Identifier15021312006261
UDI-Public15021312006261
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number67P035
Device Catalogue Number67P035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date09/20/2020
Supplement Report FDA Received Date10/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1